New Jersey, 2013

Damaging Winds and Lightning Strike in New Jersey, June 24, 2013

June 24, 2013 · NWS PHI · 5 events in 3 counties and zones

An upper air disturbance combined with a hot and humid air mass to produce strong to locally severe thunderstorms across central and southern New Jersey during the second half of the afternoon and early evening on the 24th. In addition to locally damaging winds, lightning strikes caused damage and there were several reports of hail with the thunderstorms as the freezing level aloft was…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$8,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

An upper air disturbance combined with a hot and humid air mass to produce strong to locally severe thunderstorms across central and southern New Jersey during the second half of the afternoon and early evening on the 24th. In addition to locally damaging winds, lightning strikes caused damage and there were several reports of hail with the thunderstorms as the freezing level aloft was relatively low in height above the ground. Most of the hail was very small (less than half an inch).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 24, 8:59 AM EST, 5 hours 21 minutes earlier.

Area forecast discussion, Jun 24, 8:59 AM EST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 AM EDT MON JUN 24 2013

.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL REMAIN OFF THE SOUTHEAST UNITED
STATES COAST FOR THIS UPCOMING WEEK. A BACKDOOR COLD FRONT WILL TRY
TO SINK SOUTHWARD INTO THE FORECAST AREA ON WEDNESDAY AND THURSDAY
BEFORE RETREATING NORTHWARD. A COLD FRONT WILL MOVE THROUGH THE
GREAT LAKES THURSDAY AND FRIDAY IS FORECAST TO APPROACH THE FORECAST
AREA SATURDAY AND MOVE THROUGH BY SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE UPPER LOW NOTED IN WV IMAGERY IS MOVING SLOWLY EWD THRU PA
THIS MORNING RESULTING IN SW FLOW ALOFT AS WELL AS AT THE SFC. 12Z
SOUNDINGS FROM IAD/APG SHOW DECENT CAPE IF CNVCTV TEMPS ARE
REACHED...AND ABOUT 1.5 IN PWAT WHICH IS SOMEWHAT ABOVE NORMAL FOR
THIS TIME OF YEAR. AMS NEAR THE CENTER OF THE UPPER LOW SEEMS TO
BE DRIER BUT COOLER ALOFT SO NOT SURE EXACTLY HOW THIS WILL PLAY
OUT FOR AFTN CONVECTION. BOTH THE RAP AND THE HRRR SHOW CNVTN
DEVELOPING AROUND 17Z. TODAYS TEMPS WERE TWEAKED UP A DEGREE OR
TWO BUT OTRW NO CHANGES TO THE CURRENT FCST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE UPPER LEVEL LOW WILL CONTINUE TO PROGRESS TOWARDS THE EAST
TONIGHT AS IT BECOMES LESS AND LESS DEFINED. THE LAST REMNANTS OF
THE EVENING CONVECTION SHOULD ALSO BE MOVING OUT OF THE REGION OR AT
LEAST OVER OUR NORTHERN ZONES BY LATE EVENING. HI-RES MODELS STILL
SHOW A FEW MID-LEVELS RIPPLES PULLING THROUGH IN THE MAINLY ZONAL
FLOW ALOFT SO A FEW PASSING SHOWERS LATE TONIGHT IS STILL POSSIBLE
ALTHOUGH THEY WILL BE MORE ISOLATED.

EXPECT MORE CLEARING TO TAKE PLACE WHEN COMPARED TO SUNDAY NIGHT
WHICH SHOULD ALLOW US TO RADIATE A BIT MORE. THE SURFACE FLOW SHOULD
BECOME LIGHT FROM THE SOUTHWEST...AGAIN, BUT THIS TIME WE COULD SEE
SLIGHTLY COOLER DEWPOINTS ADVECTED INTO THE REGION. ONCE AGAIN NOT
QUITE SURE THE EXTENT OF ANY FOG FORMATION AND QUITE FRANKLY THE
GUIDANCE IS NOT ALL THAT EXCITED EITHER...WILL KEEP IN PATCHY FOG
FOR TONIGHT.

TEMPERATURES TONIGHT SHOULD BE A COUPLE DEGREES COOLER THAN SUNDAY
NIGHT OUTSIDE THE URBAN HEAT ISLAND. USED A BLEND OF THE MET/MAV
WITH HEAVIER WEIGHTING TOWARDS THE COOLER MAV.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
SEVERAL ABOVE NORMAL TEMPERATURE DAYS IN STORE FOR THE AREA WITH
PLENTY OF HUMIDITY ALSO. THE BERMUDA HIGH PRESSURE AREA WILL SLOWLY
LOSE ITS INFLUENCE ON OUR WEATHER AS A DEEPENING TROUGH AND SFC LOW
MOVE INTO THE AREA FRI AND INTO THE WEEKEND. WE HAVE MOSTLY USED WPC
TEMPS/POPS FOR THE OVERNIGHT EXTENDED PACKAGE. THERE WILL BE DAILY
CHCS FOR SHOWERS/TSTMS DURING THE EXTENDED PERIOD. THE ADDED
CLOUDINESS AND SHOWERS WILL TEMPER THE MAGNITUDE OF THE ABOVE NORMAL
TEMPERATURES.

WE ARE FORECASTING HIGH TEMPERATURE READINGS TO REACH THE LOW 90S IN
MANY AREAS TUE-THU WITH PERHAPS A FEW MID 90S ON WED. HUMIDITY
LEVELS WILL BE MODERATE/HIGH WITH DEW POINTS IN THE MID 60S TO
AROUND 70S. THIS WILL PRODUCE APPARENT TEMPERATURES IN THE LOW/MID
90S ACROSS THE AREA. IT MAY BE NECESSARY TO ISSUE SOME HEAT RELATED
HEADLINES AS WE MOVE TOWARD THE MID-WEEK PERIOD. OVERNIGHT LOWS WILL
MOSTLY BE IN THE MID/UPPER 60S WITH SOME LOW 70S ACROSS METRO
PHILADELPHIA.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A PLUME OF LOW CLDS WITH IFR CIGS FORMED EARLIER THIS MORNING OFF
THE NRN END OF CHES BAY AND AFFECTED BOTH PHL AND ILG FOR A COUPLE
OF HOURS. AS OF 1230Z THESE CLOUDS HAD DISSIPATED AND VFR CONDS
PREVAIL.

TODAY...VFR WITH SOUTHWEST WINDS. A WEAK SURFACE TROUGH WILL PUSH IN
FROM THE WEST THIS AFTERNOON AND COULD PROVIDE ENOUGH LIFT TO SPARK
WIDELY SCATTERED SHOWERS. DID NOT PLACE THESE IN THE TAFS AT THIS
TIME GIVEN LACK OF SPATIAL COVERAGE AND LOW CONFIDENCE ON INITIATION.

TONIGHT...THE SYSTEM THAT HAS BEEN KEEPING THE MID AND HIGH DECK
AROUND FOR THE PAST COUPLE OF DAYS IS FORECAST TO MOVE TO OUR
NORTHEAST TONIGHT. THIS WOULD ALLOW SKIES TO BECOME CLEARER THAN ON
PAST NIGHTS AND FOR BETTER RADIATIONAL COOLING TO TAKE PLACE. ANY
ADDED MOISTURE FROM THE SHOWERS WILL HELP FOR ANOTHER ROUND OF
GROUND FOG TO FORM. DO NOT HAVE THE CONFIDENCE YET TO PLACE IN THE
TAFS BUT WE WILL HAVE A BETTER CHANCE IF SKIES REALLY DO CLEAR OUT.

OUTLOOK...
TUE-WED...MOSTLY VFR WITH SHORT PERIODS OF SUB-VFR IN MORNING FOG
AND/OR SCT SHOWERS/TSTMS.
THU-FRI...VFR/MVFR IN MORE NUMEROUS SHOWERS/TSTMS.

&&

.MARINE...
ANOTHER TRANQUIL DAY IS EXPECTED ACROSS OUR WATERS WITH SOUTHWEST
WINDS AROUND 10-15KTS. STILL COULD SEE SOME GUSTS UPWARDS OF 20KTS
SEAS WILL CONTINUE TO BE AROUND 3 FEET TODAY AND THEN GRADUALLY
BUILD UPWARDS OF 4 FEET BY TONIGHT.

OUTLOOK...
SUB-SCA CONDITIONS MUCH OF THE WEEK WITH MOSTLY SW/S WINDS ON THE
WATERS. SCA WINDS/SEAS POSSIBLE FRI.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...AMC
SHORT TERM...HEAVENER
LONG TERM...O'HARA
AVIATION...AMC/HEAVENER/O'HARA
MARINE...HEAVENER/O'HARA
Hazardous weather outlook, Jun 24, 1:54 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 PM EDT MON JUN 24 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062-
070-071-101>106-251900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
254 PM EDT MON JUN 24 2013

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO
THE 90S IS LIKELY DURING THE UPCOMING WORK WEEK. THE HEAT SHOULD
MAXIMIZE BETWEEN TUESDAY AND THURSDAY WHEN AFTERNOON HEAT INDICES
SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S. THE GREATEST
CHANCES ARE IN URBANIZED AREAS AROUND THE INTERSTATE 95 CORRIDOR
SOUTHEASTWARD.

IN ADDITION THIS WEEK WILL FEATURE MULTIPLE DAYS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
AND POSSIBLY ISOLATED SEVERE. THE MORE STRONGER, ORGANIZED AND
WIDESPREAD ACTIVITY IS EXPECTED TOWARD THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ054-055-251900-
CARBON-MONROE-
254 PM EDT MON JUN 24 2013

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THIS UPCOMING WEEK WILL FEATURE MULTIPLE DAYS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
AND POSSIBLY ISOLATED SEVERE. THE MORE STRONGER, ORGANIZED AND
WIDESPREAD ACTIVITY IS EXPECTED TOWARD THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-251900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
254 PM EDT MON JUN 24 2013

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THIS WEEK WILL FEATURE MULTIPLE DAYS OF THUNDERSTORMS POSSIBLY
REACHING SPECIAL MARINE WARNING CRITERIA. THE MORE STRONGER,
ORGANIZED AND WIDESPREAD ACTIVITY IS EXPECTED TOWARD THE END OF
THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 24, 1:27 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             RISING SUN              39.70N  76.06W
06/24/2013  M0.25 INCH       CECIL              MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1300154

BUNKER
Special weather statement, Jun 24, 1:32 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EDT MON JUN 24 2013

DEZ001-NJZ017>020-027-PAZ070-071-101-102-241930-
CAMDEN NJ-DELAWARE PA-EASTERN CHESTER PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-WESTERN CHESTER PA-
232 PM EDT MON JUN 24 2013

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF EXTREME NORTHERN
DELAWARE...SOUTHEASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHERN CHESTER COUNTY
AND DELAWARE COUNTY IN PENNSYLVANIA TO NORTHERN BURLINGTON COUNTY
AND NORTHERN OCEAN COUNTY IN NEW JERSEY. THE THUNDERSTORMS WERE
MOVING SLOWLY TO THE EAST.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

LAT...LON 3985 7413 3968 7531 3979 7542 3965 7556
      3962 7578 3972 7579 3972 7613 4008 7594
      4013 7547 3998 7527 4009 7523 4005 7511
      4014 7502 4009 7495 4005 7497 4018 7471
      4008 7455 4017 7441 4011 7424 4013 7409

IOVINO
Local storm report, Jun 24, 1:49 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             UPPER CHICHESTER TWP    39.84N  75.44W
06/24/2013  M0.50 INCH       DELAWARE           PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1300155

BUNKER
Local storm report, Jun 24, 1:55 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             UPPER CHICHESTER TWP    39.84N  75.44W
06/24/2013  M0.50 INCH       DELAWARE           PA   TRAINED SPOTTER

            STOPPED BRIEFLY AND PICKED UP AGAIN

&&

EVENT NUMBER PHI1300156

BUNKER
Local storm report, Jun 24, 2:11 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             ALLENTOWN               40.18N  74.59W
06/24/2013  M0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1300157

BUNKER

The radar

The Philadelphia radar (KDIX), 33 km away, was scanning. The volume nearest the first event began at 19:21 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 1 lightning. Local standard time, as filed.

Lightning, Burlington

When
June 24, 2:20 PM EST
Where
Burlington County, 0.32 mi WSW of Indian Mills
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.778, -74.735

A lightning strike caused minor damage to a home in Shamong Township.

Thunderstorm Wind, Burlington

When
June 24, 2:50 PM EST
Where
Burlington County, Ft Dix
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
40.020, -74.620

A thunderstorm damaged a wooden gate at Fort Dix.

Thunderstorm Wind, Monmouth

When
June 24, 2:51 PM EST
Where
Monmouth County, 0.43 mi NNW of Davis
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
40.156, -74.524

A severe thunderstorm knocked down a couple of trees in Upper Freehold Township.

Thunderstorm Wind, Ocean

When
June 24, 3:45 PM EST
Where
Ocean County, 1.24 mi NE of Barnegat Light
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
39.764, -74.106

A severe thunderstorm produced a measured wind gust of 59 mph at Barnegat Light.

Thunderstorm Wind, Burlington

When
June 24, 7:43 PM EST
Where
Burlington County, 1.25 mi E of Vincentown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
39.927, -74.727

A severe thunderstorm knocked down a couple of trees in Southampton Township. The combination of lightning strikes and damaging winds caused some power outages.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2013Every state in 2013This day in weather historyWarnings in New Jersey, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459473, 459474, 459475, 459420, 459476.